# SDR CALA2025012101956

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600FAL
- Aircraft time: 63,584 hours, 23,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1694 FAILED CAPACITY CHECK.....EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK (INTERIOR AND EXTERIOR) {MULT-33-3-0004} - REMOVED AND REPLACED BATTERY PACK M1694 IAW 33-51-06-960-805. OPS CK GOOD.
